MAUDE Adverse Event Report: SCITON INC. BBLS; IPL DEVICE

SCITON INC. BBLS; IPL DEVICE
Model Number BBLS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blister (4537)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sciton clinical specialist explained to the clinic that the increased uv exposure during this season may have contributed to a heightened skin reaction due to possible tanning.On (b)(6) 2025: sciton clinical specialist followed up with the clinic, and it was reported that the patient has not returned for a consultation.The clinic informed the patient that a follow-up visit is not necessary unless the symptoms worsen.They also mentioned that they have not received any further calls or inquiries from the patient.
 
Event or Problem Description
Patient: 70's age, patient skin type: iv, treatment date: (b)(6) 2025, treatment performed by: nurse.Treatment details: full-face treatment.Filter: 590.Fluence: 9 j/cm².Pulse width: 20 msec.Cooling: 15°c.Adapter: 15×15.Shots: 155.Spot treatment for pigmented lesions.Filter: 560.Fluence: initially 11 j.Pulse width: 15-20 msec.Due to patient-reported pain, fluence was reduced to 10 j during the procedure.Total spot treatment shots: 52.Adverse event description: it was reported that immediately after the procedure, intense "popping" responses were observed on the heavily pigmented lesions treated with the 560 filter.Those areas became noticeably darker, and blister formation occurred.The patient was prescribed dexamethasone propionate 0.1% (mesaderm 0.1%), but no follow-up visit has taken place to date.The previous treatment on (b)(6) 2025, used the same parameters.After that session, the patient reported increased pigmentation.The cause was presumed to be post-treatment sun exposure and/or friction, resulting in pih (post-inflammatory hyperpigmentation).
 
Event or Problem Description
Patient: 70s age.Patient skin type: iv.Treatment date: on (b)(6) 2025.Treatment performed by: nurse.Treatment details: full-face treatment.Filter: 590.Fluence: 9 j/cm².Pulse width: 20 msec.Cooling: 15°c.Adapter: 15×15.Shots: 155.Spot treatment for pigmented lesions.Filter: 560.Fluence: initially 11 j.Pulse width: 15-20 msec.Due to patient-reported pain, fluence was reduced to 10 j during the procedure.Total spot treatment shots: 52.Adverse event description: it was reported that immediately after the procedure, intense "popping" responses were observed on the heavily pigmented lesions treated with the 560 filter.Those areas became noticeably darker, and blister formation occurred.The patient was prescribed dexamethasone propionate 0.1% (mesaderm 0.1%), but no follow-up visit has taken place to date.The previous treatment on (b)(6) 2025, used the same parameters.After that session, the patient reported increased pigmentation.The cause was presumed to be post-treatment sun exposure and/or friction, resulting in pih (post-inflammatory hyperpigmentation).
 
Additional Manufacturer Narrative
Follow-up 1: new information received notes that the patient returned for a follow-up consultation.The patient condition is improving, and matter is considered resolved.

Brand Name
BBLS
Common Device Name
IPL DEVICE
Manufacturer (Section D)
SCITON INC.
925 commercial street
palo alto CA 94303
Manufacturer (Section G)
SCITON INC.
925 commercial street
palo alto CA 94303
Manufacturer Contact
jay patel
925 commercial street
palo alto, CA 94303
6504939155
MDR Report Key22420637
Report Number2953696-2025-00045
Device Sequence Number8663373
Product Code GEX
UDI-Device Identifier00863249000312
UDI-Public0863249000312
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBBLS
Device Catalogue Number1500-067-30
Device Lot Number31075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/22/2025
Date Device Manufactured06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale